Well, the reason I asked the prior questions about your medication and whether you feel the activity is voluntary or not is because certain medications like Geodon and Seroquel (generally meds in the anti-psychotic category) can cause a disorder called Tardive Dyskinesia (TD). It usually manifests itself in an involuntary lip-smacking or tic type behavior involving the mouth. A person usually has to be on these meds for a while before developing TD, however. That being said, taking medications in that category could possibly be exacerbating your symptoms a bit and you might want to talk to your psychiatrist about it.
As for the phantom feelings of wires or other foreign bodies in your mouth, I can't say that there is a specific disorder that captures that particular symptom. My guess is that your psychiatrist is treating you as though the symptom is psychotic (like patients who believe that metallic bugs have been implanted under their skin, for example). However, the latter example demonstrates delusional thinking - where the patient believes these objects to be there, despite information to the contrary. The way you describe your symptoms, you know that the wires aren't there. It isn't a delusional belief. You just have a phantom physical feeling that they are there and you're acting on that feeling. This is much more consistent with an anxiety disorder, like Obsessive Compulsive Disorder (OCD). The obsession is the feeling of the wires and the compulsive behavior is using your tongue to try to feel or dislodge them.
OCD is generally treated with regular SSRIs (antidepressants) like Paxil, Celexa, Prozac, Zoloft, etc and possibly an anti-anxiety medication like klonopin or xanax. People with OCD respond to higher doses of SSRIs than depressed people usually need (for example, 80mg of Prozac, as opposed to 20mg). OCD also responds very well to cognitive behavioral therapy.
You listed a lot of meds previously that I don't know that you need to be on. You might want to consider researching OCD a little and seeing if this fits. If you feel it does, talk to your psychiatrist about it or find a new one!